# SDR MWEA040213

- Difficulty date: November 21, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 54,189 hours, 18,904 cycles
- System (JASC): 3810 · Potable Water System
- Part: Service Panel
- Condition: Inoperative
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

POTABLE WATER SYSTEM STOPPED WORKING.  FOUND POTABLE WATER SERVICE PANEL GUARD BENT AND FILL/DRAIN/VENT TURN-TO-LOCK CAP IN INCORRECT POSITION.
